# SDR ASAA2023121548167

- Difficulty date: December 15, 2023
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219820000
- Condition: Corroded
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H ENTRY DOOR LOWER CUTOUT CORROSION FOUND ON GIRT BAR PLATE FITTING  GROUNDED - YES. REMOVED CORROSION. 4EACH HOLES. REMAINING MAT THICKNESS .153 FOUND TO BE WITHIN LIMITS AS PER A320 SRM 53-11-14-283-005, HFEC PERFORMED AS PER NTM 51-10-08. APPLIED PROTECTIVE TREATMENTS AS PER A320 SRM 51-21-11. TOP COATED AS PER A320 SRM 51-75-12. HOLE 1 REMAINING .153 HOLE 2 REMAINING .192 HOLE REMAINING .153 HOLE #4 REMAINING .159 MAX ALLOWED MUST BE GREATER THAN .1476 FOUND TO BE WITHIN LIMITS REF A320 SRM 53-11-14-283-005 THIS IS A CAT B REPAIR INSPECTION THRESHOLD 60,000 FC FH NOT RELEVANT INSPECTION INTERVAL AND METHOD TBD REF A320 SRI 53-11-14-205-001
